# SDR AALA202101079013

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 25,465 hours, 2,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  G2 GALLEY (400) EMERGENCY LIGHT ON LEFT BULK HEAD CENTER LAMP COVER BROKEN.  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY, PER AMM 33-51-05.
